RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 2  


Vladimir Yakovlevich Kozlov (on the occasion of his ninetieth birthday)
N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov
3
Hopf algebras of linear recurring sequences
V. L. Kurakin
7
Necessary conditions for solvability of a system of linear equations over a ring
V. P. Elizarov
44
Spectral properties of a linear congruential generator in special cases
A. S. Rybakov
54
On the McEliece public-key cryptosystem based on Reed-Muller binary codes
G. A. Karpunin
79
On the number closure-type mappings
V. B. Alekseev
85
Modeling circuits consisting of functional elements on a universal Turing machine
A. V. Chashkin
98
On the solution of automaton equations
I. V. Lyalin
104
On the complexity of polarized polynomials of functions of many-valued logics that depend on one variable
S. N. Selezneva
117
Boundaries of a random triangulation of a disk
M. A. Krikun
121
Modeling Markov chains in Galois fields
Sh. R. Nurutdinov
136
On the accuracy of approximation in the Poisson limit theorem
D. N. Karymov
148
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020